27 results for integrals.

Parameters for your search query:
Keyword    integrals

Open AccessArticle
Export: RIS | BibTeX | EndNote
Introducing NMR to Biomedical Laboratory Scientists through a Laboratory Exercise; Synthesis, Structure Determination and Quantization of Aspirin by Employing an 1H-NMR Bench Top Instrument
World Journal of Chemical Education. 2022, 10(1), 8-19. DOI: 10.12691/wjce-10-1-2
Pub. Date: December 22, 2021Views: 4089Downloads: 4464
Open AccessArticle
Export: RIS | BibTeX | EndNote
Certain Generating Functions Involving Some Hypergeometric Series of Four Variables by Means of Operational Representations
Turkish Journal of Analysis and Number Theory. 2020, 8(6), 97-106. DOI: 10.12691/tjant-8-6-1
Pub. Date: November 15, 2020Views: 903Downloads: 2953
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Sobolev Space Inroad to Riemann Integrability
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 34-38. DOI: 10.12691/tjant-8-2-3
Pub. Date: July 13, 2020Views: 1972Downloads: 2969
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Inequalities of Ostrowski Type for Double Integrals via Fractional Integral Operators
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 41-49. DOI: 10.12691/tjant-7-2-3
Pub. Date: April 04, 2019Views: 3415Downloads: 3412
Open AccessArticle
Export: RIS | BibTeX | EndNote
Obtaining of Some New Inequalities Using Functıonals for GA-Convex Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 9-15. DOI: 10.12691/tjant-6-1-2
Pub. Date: February 27, 2018Views: 7276Downloads: 6457
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generalization of Dragomir’s Inequalities
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 191-196. DOI: 10.12691/tjant-5-5-5
Pub. Date: September 21, 2017Views: 7045Downloads: 5813
Open AccessArticle
Export: RIS | BibTeX | EndNote
Evaluation of Some Non-trivial Integrals from Finite Products and Sums
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 172-176. DOI: 10.12691/tjant-4-6-5
Pub. Date: November 26, 2016Views: 7904Downloads: 6199
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inequalities of Type Hermite-Hadamard for Fractional Integrals via Differentiable Convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 135-139. DOI: 10.12691/tjant-4-5-3
Pub. Date: October 20, 2016Views: 8398Downloads: 7031Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solutions of Linear Fractional non-Homogeneous Differential Equations with Jumarie Fractional Derivative and Evaluation of Particular Integrals
American Journal of Mathematical Analysis. 2015, 3(3), 54-64. DOI: 10.12691/ajma-3-3-1
Pub. Date: September 17, 2015Views: 12102Downloads: 9354
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalizations of Hermite-Hadamard-Fejer Type Inequalities for Functions Whose Derivatives are s-Convex Via Fractional Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 183-188. DOI: 10.12691/tjant-2-5-5
Pub. Date: October 20, 2014Views: 13067Downloads: 9303
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects





Journals











Article Types